Skip to content

Nonseparable two- and three-dimensional wavelets

Kovacevic, J., & Vetterli, M. (1995). Nonseparable two- and three-dimensional wavelets. IEEE, 43(5), 1269-1273.

Type
Journal article
Intellectual base
Primary research
Year
1995
Volume
43
Issue
5
Pages
1269-1273
DOI registrant
Institute of Electrical and Electronics Engineers
Link
https://doi.org/10.1109/78.382414matched

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:58bc5adaf508 · see in the full table